# SDR DALA14028443152

- Difficulty date: May 3, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 24,199 hours, 12,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT Y1292 BETWEEN FRAMES 64 AND 66+5.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11.
